# SDR UPS00831276

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 597.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E RIB AT XFS 597.5 IS CRACKED AT THE AFT LWR END.  STOP DRILLED THE CRACK AND REPAIRED THE RIB IAW SRM 57-2-0, FIG 2.
